RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 5, Pages 11–19 (Mi fpm985)  

This article is cited in 2 scientific papers (total in 2 papers)

On localization of the spectrum of non-self-adjoint differential operators

N. F. Valeev

Bashkir State University

Abstract: In this paper, we consider the problem on the localization of the spectrum of non-self-adjoint differential operators on unbounded domains with power coefficients. For finding the location of spectrum points in the complex plane, we use isospectral deformations of differential operators and the properties of families of closed operators analytic in the Kato sense.

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:6, 2460–2466

Bibliographic databases:

UDC: 517.984.48

Citation: N. F. Valeev, “On localization of the spectrum of non-self-adjoint differential operators”, Fundam. Prikl. Mat., 12:5 (2006), 11–19; J. Math. Sci., 150:6 (2008), 2460–2466

Citation in format AMSBIB
\Bibitem{Val06}
\by N.~F.~Valeev
\paper On localization of the spectrum of non-self-adjoint differential operators
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 5
\pages 11--19
\mathnet{http://mi.mathnet.ru/fpm985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314111}
\zmath{https://zbmath.org/?q=an:1150.47033}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 150
\issue 6
\pages 2460--2466
\crossref{https://doi.org/10.1007/s10958-008-0144-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449146647}


Linking options:
  • http://mi.mathnet.ru/eng/fpm985
  • http://mi.mathnet.ru/eng/fpm/v12/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gil M.I., “An estimate for the resolvent of a non-self-adjoint differential operator on the half-line”, J. Math. Phys., 52:4 (2011), 043515  crossref  zmath  adsnasa  isi
    2. Gil' M.I., “Bounds for the spectrum of a matrix differential operator with a damping term”, Z. Angew. Math. Phys., 62:1 (2011), 87–97  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:237
    Full text:83
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020